# SDR SPUY201501140009

- Difficulty date: January 14, 2015
- Submitted: January 14, 2015
- Operation: General aviation
- Filed by: Servicio de Mantenimiento del Peru SAC, repair station SPUY238K
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 82,350 hours, 40,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SECTION 46.  FLOOR SUPPORT EXTRUSION SHOWS CORROSION BS 1430, LBL 20.
